
姓 名:沈远
学 位:博士
邮 箱:yuanshen@zstu.edu.cn
研究领域:非交换代数
办 公 室:18-913
教育工作经历
2020年01月至今浙江理工大学理学院数学科学系,副教授;
2015年12月-2019年12月 浙江理工大学理学院数学科学系,讲师;
2010年09月-2015年07月 浙江大学,基础数学,理学博士;
2006年09月-2010年07月 上海大学,数学与应用数学,理学学士.
研究兴趣
Artin-Schelter正则代数,skew Calabi-Yau代数,非交换不变量理论,A无穷代数理论.
主持项目情况
2. Artin-Schelter正则代数的量子对称性及不变子代数研究,国家自然科学基金青年科学基金项目(11701515),2018年1月至2020年12月.
1. Artin-Schelter正则代数的构造及相关性质研究,国家自然科学基金专项基金—数学天元青年基金(1626215),2017年1月至2017年12月.
发表论文情况
14. Yi Shen, Chenyun Yu, Yuan Shen and Song Li, An open problem on sparse representations in unions of bases, to appear inIEEE Trans. Inform. Theory, 2022.
13. Y. Shen and Y. Guo, The Calabi-Yau property of Ore extensions of two-dimensional Artin-Schelter regular algebras and their PBW deformations, to appear inC. R. Math. Acad. Sci. Paris, 2022.
12. Y. Shen and Y. Guo, Nakayama automorphisms of graded Ore extensions of Koszul Artin-Schelter regular algebras,J. Algebra, 579 (2021), 115-151.
11. Y. Shen and X. Zheng, Universal enveloping algebras of generalized Poisson-Ore extensions,Rocky Mountain J. Math., 51(2) (2021), 747-760.
10. G.-S. Zhou, Y. Shen and D.-M. Lu, The structure of connected (graded) Hopf algebras,Adv. Math., 372,(2020),107292 (31 pages).
9. G.-S. Zhou, Y. Shen and D.-M. Lu, Skew Calabi-Yau property of normal extensions,Manuscripta Math., 161 (2020), 125-140.
8. G.-S. Zhou, Y. Shen and D.-M. Lu, Behavior of the Auslander condtion with respect to regradings,J. Algebra Appl., 18(9) (2019), 1950168 (31 pages).
7. Y. Shen, Graded Lie algebras of dimension five and some Artin-Schelter regular algebras,Algebra Colloquium, 26(2) (2019), 243-258.
6. X. Wang and Y. Shen, Artin-Schelter regularity of twisted tensor products,Front. Math. China, 13(5) (2018), 1141-1167.
5. Y. Shen, X. Wang and G.-S. Zhou, Ext-algebras of graded skew extensions,Results Math., 73 (2018), Article: 115.
4. Y. Shen, G-S. Zhou and D.-M. Lu, Nakayama automorphisms of twisted tensor products,J. Algebra, 504 (2018), 445-672.
3. Y. Shen and D.-M. Lu, Nakayama automorphisms of PBW deformations and Hopf actions,Sci China Math, 59(4) (2016), 661-672.
2. Y. Shen, G.-S. Zhou and D.-M. Lu, Regularity criterion and classification for algebras of Jordan type,Glasgow Math. J., 58 (2016), 69-95.
1. Y. Shen, G-S. Zhou and D.-M. Lu, Homogeneous PBW deformation for Artin-Schelter regular algebras,Bull. Aust. Math. Soc., 91 (2015), 53-68.